# SDR DALA2024072907541

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,491 hours, 45,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EVACUATION LIGHT IS INOPERATIVE. OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY WAS REPLACED PER B717 AMM 33-51-06. SATISFACTORY TEST. (LP #5841724)
